Hyperbolic metric spaces and the exotic cohomology Novikov conjecture

John Roe

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

A geometric version of the Novikov conjecture states that certain cohomology classes of a complete metric space arise from an ideal boundary. We prove this for spaces hyperbolic in the sense of Gromov.

Original languageEnglish (US)
Pages (from-to)501-512
Number of pages12
JournalK-Theory
Volume4
Issue number6
DOIs
StatePublished - Nov 1990

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Hyperbolic metric spaces and the exotic cohomology Novikov conjecture'. Together they form a unique fingerprint.

Cite this